# SDR CA100528014

- Difficulty date: May 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,570 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82910010209
- Condition: Cracked
- Location: N L G Wheel Well
- Component: Nlg Close Hyd
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING ACFT TAXI, THE NR2 HYD SYS LOST PRESSURE. AFTER SHUTDOWN, A HYD LEAK WAS DISCOVERED IN THE NLG WW. THE NLG DOOR CLOSE PRESSURE LINE WAS FOUND CRACKED. IPC 32-30-00, FIG 5, ITEM 340.  THE LINE WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
